# SDR UIEA2012011900019

- Difficulty date: January 1, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,692 hours, 14,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTORTED ON THE FRAME OF MAIN DECK CARGO COMP AT STA 1840 S11R.  REPAIR IAW EO NR T2012A53B-087 REV 00. AND REV 01.
